Louisiana, 2005Damaging Wind in Louisiana, July 2, 2005
July 2, 2005 · NWS SHV · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 2, 11:00 AM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 2, 11:00 AM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT JUL 2 2005
.DISCUSSION...
UPDATED TO ACCOUNT FOR SVR WATCH #578 UNTIL 600 PM THIS EVENING. LAPSE
ANALYSIS SHOWING INSTABILITY HAS INCREASED DRAMATICALLY ALONG AND JUST
SOUTH OF THE I-20 CORRIDOR ACROSS NORTHEAST TEXAS AND CENTRAL LOUISIANA.
STORMS ACROSS EAST TEXAS CONTINUE TO PROPAGATE ALONG AND SOUTH OF A
STATIONARY BOUNDARY ACROSS N LA AND NE TX. WHILE DEEP LAYER SHEAR IS
WEAK ACROSS THE WATCH AREA...INSTABILITY SHOULD MORE THAN MAKE UP FOR
WEAKER STEARING CURRENTLY ALOFT. COLD POOL HAS DEVELOPED BEHIND THE
LINE OF ONGOING CONVECTION AND THUS DEEP LAYER SHEAR PROGS ARE LIKELY
UNREPRESENTATIVE.
UPDATE OUT SHORTLY...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 95 73 98 75 / 70 20 20 10
MLU 93 73 94 73 / 50 20 20 10
DEQ 93 69 96 74 / 20 10 10 10
TXK 94 72 97 75 / 20 10 10 10
ELD 94 72 96 74 / 20 10 10 10
TYR 95 74 98 75 / 70 20 20 10
GGG 95 74 98 75 / 70 20 20 10
LFK 96 75 98 74 / 70 20 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
13
Hazardous weather outlook, Jul 2, 5:00 AM CST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT SAT JUL 2 2005
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-021700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT SAT JUL 2 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.
.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL INCREASE IN AREAL COVERAGE
DURING THE DAY ACROSS NORTH TEXAS AND SOUTH CENTRAL
OKLAHOMA...AND MOVE EAST AND SOUTHEAST ACROSS NORTHEAST TEXAS
AND INTO WEST CENTRAL LOUISIANA. SOME OF THE THUNDERSTORMS
MAY BECOME SEVERE...PRODUCING ISOLATED STRONG AND DAMAGING WIND
GUSTS...AND MORE ISOLATED LARGE HAIL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jul 2, 12:56 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
156 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM DOWNBURST 10 SW SHREVEPORT 32.37N 93.92W
07/02/2005 CADDO LA LAW ENFORCEMENT
POWER LINES DOWN ON WOOLWORTH RD IN KEITHVILLE.
&&
JDLocal storm report, Jul 2, 12:59 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
159 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG 10 SW SHREVEPORT 32.37N 93.92W
07/02/2005 CADDO LA LAW ENFORCEMENT
POWER LINES DOWN ON WOOLWORTH RD IN KEITHVILLE.
&&
JDLocal storm report, Jul 2, 1:04 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
204 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG SHREVEPORT 32.47N 93.80W
07/02/2005 CADDO LA LAW ENFORCEMENT
POWER LINES DOWN ON LINE AVE.
&&
JDLocal storm report, Jul 2, 1:09 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 8 S HAUGHTON 32.41N 93.51W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN.
&&
JDLocal storm report, Jul 2, 1:10 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG BOSSIER CITY 32.52N 93.66W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN.
&&
JDLocal storm report, Jul 2, 1:15 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT SAT JUL 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 8 S HAUGHTON 32.41N 93.51W
07/02/2005 BOSSIER LA LAW ENFORCEMENT
TREES DOWN ON ST. HWYS 157 AND 527 NEAR TAYLORTOWN.
&&
JDThunderstorm Wind, Natchitoches
- When
- July 2, 1:15 PM CST
- Where
- Natchitoches County, Natchitoches
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.767, -93.083
Numerous powerlines and trees downed throughout the parish. The entire city of Natchitoches was without power for sometime.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 2 to 5, 20059 deaths · 3 events
- Damaging Wind in Colorado, July 2, 20052 deaths · 4 injured · 50 kt wind · 1 event
- Tornadoes and Flash Flooding in Minnesota, July 2 to 11, 2005$550,000 · F2 · 38 events
- Rip Current in Florida, July 2, 20051 death · 1 event
- Flash Flood in New York, July 2 to 3, 2005$5.0 million · 1 event
- Hail and Damaging Winds in South Dakota, July 2, 2005$110,000 · 1 in hail · 40 events
- Hail and Damaging Winds in Mississippi, July 2, 20051 injured · $60,000 · 55 kt wind · 7 events
- Damaging Wind in Georgia, July 2, 2005$100,000 · 70 kt wind · 1 event
- Hail and Damaging Winds in Texas, July 2, 2005$50,000 · 1.5 in hail · 12 events
- Damaging Winds and Lightning Strike in Georgia, July 2, 2005$69,000 · 56 kt wind · 3 events
- Hail and Damaging Winds in South Dakota, July 2 to 3, 20051 in hail · 37 events
- Hail and Damaging Winds in Montana, July 2, 20051.75 in hail · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481126.